Alert archive / Mississippi / River Flood Warnings in 2020
River Flood Warning 66, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jun 6, 2020, 9:38 PM CDT for George County, Greene County, Wayne County, Mississippi. It took effect at Jun 9, 2020, 4:00 AM CDT. It was in force for 19 days.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2020, 9:38 PM CDT (02:38 UTC)
- In effect from
- Jun 9, 2020, 4:00 AM CDT
- Expired
- Jun 27, 2020, 9:38 PM CDT
- In force
- 19 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 22.61 ft at Jun 11, 2020, 11:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
846
WGUS44 KMOB 070238
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
938 PM CDT Sat Jun 6 2020
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following river in Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Leakesville...Minor flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updated information becomes
available.
&&
MSC039-041-153-071445-
/O.NEW.KMOB.FL.W.0066.200609T0900Z-000000T0000Z/
/LEKM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
938 PM CDT Sat Jun 6 2020
The National Weather Service in Mobile has issued a
* Flood Warning for
the Chickasawhay At Leakesville.
* From late Monday night until further notice.
* At 9:15 PM CDT Saturday the stage was 11.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Tuesday morning and continue rising to a crest of 24.0 feet
Wednesday morning.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$15 follow-up statements
321
WGUS84 KMOB 071407
FLSMOB
Flood Statement
National Weather Service Mobile AL
907 AM CDT Sun Jun 7 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updated information becomes
available.
&&
MSC039-041-153-080500-
/O.CON.KMOB.FL.W.0066.200609T0900Z-000000T0000Z/
/LEKM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 AM CDT Sun Jun 7 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* From late Monday night until further notice.
* At 8:15 AM CDT Sunday the stage was 11.1 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
Tuesday morning and continue rising to a crest of 24 feet
Wednesday morning.
* At 20 feet flooding of lowlands will occur.
* Flood History...This crest compares to a previous crest of 24.0
feet on 01/01/2016.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$933
WGUS84 KMOB 080215
FLSMOB
Flood Statement
National Weather Service Mobile AL
915 PM CDT Sun Jun 7 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updated information becomes
available.
&&
MSC039-041-153-081415-
/O.CON.KMOB.FL.W.0066.200609T0900Z-000000T0000Z/
/LEKM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
915 PM CDT Sun Jun 7 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* From late Monday night until further notice.
* At 8:15 PM CDT Sunday the stage was 11.3 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
Tuesday morning and continue rising to a crest of 24 feet
Wednesday morning.
* Flood History...This crest compares to a previous crest of 24.0
feet on 01/01/2016.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$349
WGUS84 KMOB 081618
FLSMOB
Flood Statement
National Weather Service Mobile AL
1118 AM CDT Mon Jun 8 2020
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1130 PM CDT.
&&
MSC039-041-153-090430-
/O.EXT.KMOB.FL.W.0066.200609T1607Z-000000T0000Z/
/LEKM6.1.ER.200609T1607Z.200612T1800Z.000000T0000Z.NO/
1118 AM CDT Mon Jun 8 2020
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* From Tuesday morning until further notice.
* At 10:15 AM CDT Monday the stage was 12.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning and continue rising to a crest of 24.0 feet early
Friday afternoon.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
GJM454
WGUS84 KMOB 090308
FLSMOB
Flood Statement
National Weather Service Mobile AL
1008 PM CDT Mon Jun 8 2020
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updated information becomes
available.
&&
MSC039-041-153-091515-
/O.EXT.KMOB.FL.W.0066.200609T1336Z-000000T0000Z/
/LEKM6.1.ER.200609T1336Z.200612T1200Z.000000T0000Z.NO/
1008 PM CDT Mon Jun 8 2020
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* From Tuesday morning until further notice.
* At 9:15 PM CDT Monday the stage was 16.8 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning and continue rising to a crest of 24.5 feet
Friday morning.
* Impact...At 26 feet, Flooding at the highway bridge begins.
* Flood History...This crest compares to a previous crest of 24.6
feet on 03/11/1995.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$602
WGUS84 KMOB 091010
FLSMOB
Flood Statement
National Weather Service Mobile AL
510 AM CDT Tue Jun 9 2020
...The Flood Warning is extended for the following river in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 515 PM CDT.
&&
MSC039-041-153-092215-
/O.EXT.KMOB.FL.W.0066.200609T1255Z-000000T0000Z/
/LEKM6.1.ER.200609T1255Z.200612T1200Z.000000T0000Z.NO/
510 AM CDT Tue Jun 9 2020
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* From this morning until further notice.
* At 4:15 AM CDT Tuesday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
morning and continue rising to a crest of 24.5 feet Friday morning.
* Impact...At 26.0 feet, Flooding at the highway bridge begins.
* Flood History...This crest compares to a previous crest of 24.6
feet on 03/11/1995.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JFP533
WGUS44 KMOB 091608
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
1108 AM CDT Tue Jun 9 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updated information becomes
available.
&&
MSC039-041-153-100415-
/O.CON.KMOB.FL.W.0066.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.200609T1345Z.200612T1200Z.000000T0000Z.NO/
1108 AM CDT Tue Jun 9 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* Until further notice.
* At 10:15 AM CDT Tuesday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 23.0 feet
Friday morning.
* Impact...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
10302
WGUS84 KMOB 100237
FLSMOB
Flood Statement
National Weather Service Mobile AL
937 PM CDT Tue Jun 9 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updated information becomes
available.
&&
MSC039-041-153-101445-
/O.CON.KMOB.FL.W.0066.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.200609T1345Z.200612T1200Z.000000T0000Z.NO/
937 PM CDT Tue Jun 9 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* Until further notice.
* At 9:15 PM CDT Tuesday the stage was 21.5 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:15 PM CDT Tuesday was 21.5 feet.
* Forecast...The river is expected to rise to a crest of 23 feet
Friday morning.
* Impact...At 22 feet, Flooding of lowlands continues and some roads
in low lying areas become cut off by high water.
* Flood History...This crest compares to a previous crest of 22.9
feet on 11/02/2019.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$244
WGUS84 KMOB 101600
FLSMOB
Flood Statement
National Weather Service Mobile AL
1100 AM CDT Wed Jun 10 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updated information becomes
available.
&&
MSC039-041-153-110400-
/O.CON.KMOB.FL.W.0066.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.200609T1345Z.200612T1200Z.000000T0000Z.NO/
1100 AM CDT Wed Jun 10 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* Until further notice.
* At 10:15 AM CDT Wednesday the stage was 22.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 23.0 feet
Friday morning.
* Impact...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
10612
WGUS84 KMOB 110055
FLSMOB
Flood Statement
National Weather Service Mobile AL
755 PM CDT Wed Jun 10 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updated information becomes
available.
&&
MSC039-041-153-111600-
/O.CON.KMOB.FL.W.0066.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.200609T1345Z.200612T1200Z.000000T0000Z.NO/
755 PM CDT Wed Jun 10 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* Until further notice.
* At 7:15 PM CDT Wednesday the stage was 22.5 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 23 feet by
Friday morning.
* Impact...At 22 feet, Flooding of lowlands continues and some roads
in low lying areas become cut off by high water.
* Flood History...This crest compares to a previous crest of 22.9
feet on 11/02/2019.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$929
WGUS84 KMOB 111552
FLSMOB
Flood Statement
National Weather Service Mobile AL
1052 AM CDT Thu Jun 11 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updated information becomes
available.
&&
MSC039-041-153-120400-
/O.EXT.KMOB.FL.W.0066.000000T0000Z-200615T0000Z/
/LEKM6.1.ER.200609T1345Z.200611T1330Z.200614T1800Z.NO/
1052 AM CDT Thu Jun 11 2020
...The Flood Warning is now in effect until Sunday evening...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* Until Sunday evening.
* At 10:15 AM CDT Thursday the stage was 22.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 22.6 feet
this afternoon. It will then fall below flood stage early Sunday
afternoon.
* Impact...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
10179
WGUS84 KMOB 120037
FLSMOB
Flood Statement
National Weather Service Mobile AL
737 PM CDT Thu Jun 11 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updated information becomes
available.
&&
MSC039-041-153-121600-
/O.CON.KMOB.FL.W.0066.000000T0000Z-200615T0000Z/
/LEKM6.1.ER.200609T1345Z.200611T1330Z.200614T1800Z.NO/
737 PM CDT Thu Jun 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* Until Sunday evening.
* At 7:15 PM CDT Thursday the stage was 22.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is now cresting at 22.6 feet. It will fall
below flood stage early Sunday afternoon.
* Impact...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JLH453
WGUS84 KMOB 121454
FLSMOB
Flood Statement
National Weather Service Mobile AL
954 AM CDT Fri Jun 12 2020
...The Flood Warning is extended for the following river in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Leakesville...Minor flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updated information becomes
available.
&&
MSC039-041-153-130300-
/O.EXT.KMOB.FL.W.0066.000000T0000Z-200615T1200Z/
/LEKM6.1.ER.200609T1345Z.200611T1330Z.200615T0600Z.NO/
954 AM CDT Fri Jun 12 2020
...The Flood Warning is now in effect until Monday morning...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* Until Monday morning.
* At 9:15 AM CDT Friday the stage was 22.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 22.4 feet
this afternoon. It will then fall below flood stage early Monday
morning.
* Impact...At 22.0 feet, Flooding of lowlands continues. Some roads
in low lying areas become cut off by high water.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$999
WGUS84 KMOB 130026
FLSMOB
Flood Statement
National Weather Service Mobile AL
726 PM CDT Fri Jun 12 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Leakesville...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
The next statement will be issued when updated information becomes
available.
&&
MSC039-041-153-131230-
/O.EXT.KMOB.FL.W.0066.000000T0000Z-200615T0730Z/
/LEKM6.1.ER.200609T1345Z.200611T1330Z.200615T0130Z.NO/
726 PM CDT Fri Jun 12 2020
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* Until late Sunday night.
* At 6:15 PM CDT Friday the stage was 22.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:15 PM CDT Friday was 22.6 feet.
* Forecast...The river is expected to fall below flood stage Sunday
evening and continue falling to 14.7 feet Wednesday evening.
* Impact...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* Flood History...This crest compares to a previous crest of 22.1
feet on 03/02/2018.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
DRE952
WGUS84 KMOB 131513
FLSMOB
Flood Statement
National Weather Service Mobile AL
1013 AM CDT Sat Jun 13 2020
...The Flood Warning continues for the following river in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Leakesville...Minor flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued as updated information becomes
available.
&&
MSC039-041-153-140315-
/O.EXT.KMOB.FL.W.0066.000000T0000Z-200614T1400Z/
/LEKM6.1.ER.200609T1345Z.200611T1330Z.200614T0800Z.NO/
1013 AM CDT Sat Jun 13 2020
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* Until Sunday morning.
* At 9:15 AM CDT Saturday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
tonight and continue falling to 13.0 feet Thursday morning.
* Impact...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$224
WGUS84 KMOB 140018
FLSMOB
Flood Statement
National Weather Service Mobile AL
718 PM CDT Sat Jun 13 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Leakesville...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
The next statement will be issued as updated information becomes
available.
&&
MSC039-041-153-141200-
/O.EXT.KMOB.FL.W.0066.000000T0000Z-200614T1200Z/
/LEKM6.1.ER.200609T1345Z.200611T1330Z.200614T0600Z.NO/
718 PM CDT Sat Jun 13 2020
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Chickasawhay At Leakesville.
* Until Sunday morning.
* At 6:15 PM CDT Saturday the stage was 20.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:15 PM CDT Saturday was 22.0 feet.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 12.1 feet Thursday
evening.
* Impact...At 20.0 feet, Flooding of lowlands will occur.
* Flood History...This crest compares to a previous crest of 20.4
feet on 12/20/2019.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
DREWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jun 6, 6:39 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 6, 6:39 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
639 PM CDT Sat Jun 6 2020
.AVIATION...
00Z issuance...MVFR/IFR conditions settling in across much of the
area, especially along the coast. These will continue throughout
the period as rainbands from Tropical Storm Cristobal push
onshore. Winds will increase through the period as well,
especially along the coast where gusts over 30 knots are expected as
early as late tonight or early Sunday morning. Expect locally
lower cigs/vis and stronger winds in rainbands as they move
through the area. Non-convective low-level wind shear will become
an increasing threat on Sunday as well. /49
&&
.PREV DISCUSSION... /issued 406 PM CDT Sat Jun 6 2020/
.NEAR TERM UPDATE /Now Through Sunday night/...Satellite imagery
shows the center of Tropical Storm Cristobal lifting northward
across the central Gulf of Mexico this afternoon. A large band of
convection was displaced well to the east of the center and was
also lifting northward across the eastern and southeastern Gulf.
Cristobal is forecast to continue to lifting northward toward the
north central Gulf Coast, making landfall near the southern or
southeastern LA coast late Sunday afternoon or Sunday evening. No
significant changes to expected impacts associated with Cristobal
across our area through Monday. Below is a summary of our key
local messages:
- A Tropical Storm Warning remains in effect for extreme southeast
MS, extreme southwest AL and the northwest FL coast, where tropical
storm force winds are becoming increasingly likely. Maximum wind
gusts of 40-50 mph will be possible in the Tropical Storm Warning
area, but especially along coastal AL Sunday afternoon through
Sunday night.
- Dangerous surf heights with 9-12 foot breakers will continue
through Monday morning, while a HIGH risk of deadly rip currents
will continue along area beaches through Monday night. Coastal
flooding of 1-3 feet above ground level can be expected along low
lying areas along the coast, bays, and sounds during periods of high
tide during the late morning/early afternoon hours Sunday and
Monday. The highest inundation is expected across coastal AL Monday
morning.
- Heavy rainfall will be likely and flooding is possible Sunday
through Monday morning, especially across southeast MS, and coastal
southwest AL, where 4-8 inches of rain with isolated totals around
10 inches possible. Rainfall amounts up to 3 inches with locally
higher totals across northwest FL. A Flash Flood Watch remains in
effect across southeast MS, far southwest AL, and the northwest FL
panhandle.
There will be a threat for a few tornadoes Sunday across southeast
MS, portions of southwest AL, and the northwest FL panhandle. /21
.SHORT TERM /Sunday night Through Tuesday night/...No significant
changes were made to the short term forecast period.
Tropical Storm Cristobal is expected to be located near extreme
southeast Louisiana early Sunday evening then weakens while
continuing northward into Arkansas through Monday. We will
maintain likely to categorical POPs for much of the area through
Monday as bands of precipitation affect the area then pops
decrease to good chance to likely Monday night as Cristobal
continues to weaken while moving further inland. Deep layer
moisture remains in place over our area Tuesday, and will
maintain high POPs around the region. /26
.EXTENDED TERM /Wednesday Through Saturday/...An upper level
trough will progress over the upper Mississippi Valley by Thursday
morning and move over the northeastern CONUS through Saturday as
a large ridge builds over the western CONUS. At the surface, a
cold front associated with a low pressure system located over the
Great Lakes region, will be draped over the Ohio Valley down
through the Tennessee Valley and on through Mississippi and
Louisiana. At this time, FROPA for our area is likely overnight
Wednesday, with the front stalling to our southeast Friday
morning. High pressure will also build behind the front over
Missouri by early Friday. This pattern will keep rain chances in
the forecast through the end of the work week, but dry conditions
will take hold for the start of the weekend. Additionally, with
high temperatures in the upper 80s each day, sufficient
instability will add the possibility of thunderstorms as well.
Lastly, low temperatures will likely be in the 60s (lower 70s at
the beaches) Wednesday through Friday nights. /26
MARINE...Easterly to southeasterly winds will increase through
tonight with building seas as Tropical Storm Cristobal advances
northward across the Gulf towards the coast of Louisiana. A strong
southeasterly to southerly flow is thus expected Sunday night as
Cristobal moves into Louisiana. The strong onshore flow then
gradually subsides through Tuesday as Cristobal moves well inland and
weakens. Please refer to the National Hurricane Center for the
latest advisory on Cristobal. /26
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch from Sunday morning through Monday evening for
ALZ052-261>266.
Tropical Storm Warning for ALZ261-263>266.
High Rip Current Risk through late Monday night for ALZ265-266.
Coastal Flood Advisory until 7 AM CDT Monday for ALZ263>266.
High Surf Warning until 7 AM CDT Monday for ALZ265-266.
FL...Flash Flood Watch from Sunday morning through Monday evening for
FLZ201>206.
Tropical Storm Warning for FLZ202-204-206.
High Rip Current Risk through late Monday night for FLZ202-204-
206.
Coastal Flood Advisory until 7 AM CDT Monday for FLZ202-204-206.
High Surf Warning until 7 AM CDT Monday for FLZ202-204-206.
MS...Flash Flood Watch from Sunday morning through Monday evening for
MSZ067-075-076-078-079.
Tropical Storm Warning for MSZ078-079.
GM...Tropical Storm Warning for GMZ630>635-650-655-670-675.
Small Craft Advisory until 7 AM CDT Monday for GMZ636.
&&
This product is also available on the web at:
http://weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:42 PM CDT | River Flood Warning | MOB | George, Greene, Jackson | 4 days |
| Jun 7, 11:25 AM CDT | Wind Advisory | MOB | George, Greene, Perry, Stone, Wayne | 26 hr |
Nearby
River Flood Warnings in Mississippi, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.